Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Feeling tired and sleeping excessively. Periods due, light discharge. Suggestion?

Hi my period isn t due until next week for the last 4 days when I use the bathroom everything is normal until I wipe I have blood only when I wipe it stopped for a day then started again. I am extremely tired and been sleeping excessively the last few days and been having what I call hot flashes. I m hot when nobody else is and I feel cold when nobody else is. I don t hav an idea of what s going on with me
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there,you haven't specified your age so I cannot say conclusively but what you have described is typical of perimenaupausal symptoms. You should get a PAP smear done if not done for a long time. Also get a base line Thyroid function tests done to rule out hypothyroidism as the cause of excessive tiredness. It would be best to consult your local physician and get a general checkup along with a routine screening test done so that nothing is missed out. Take care.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor